Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diagnosed with bacterial vaginosis, took medicines, having discharge with black specs. What could this be?

Hi i was recently diagnosed with BV i took all medication and finished it WEEKS ago. However i am feeling great. i started my period Oct. 13 and ended on Oct. 17th But now i have regular discharge but with tiny brown/black specks in it. At first i thought this was my normal end of period spotting but its been 6 days since my last day of my period so i dont know if this is normal ??? Also i got a biopsy done of a small black bump i had ... it was not cancerous but i did get it sewen up but i had the stiches removed on the 18th ... i looked at the spot that i had it removed ... there is NO dried blood so i know its not coming from that .
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
It seems that this problem might be due to some infection due to Bacterial vaginosis as it takes some more time to cure completely.
Apply antibiotic cream locally.
Keep local hygiene clean, dry and airy.
Ok and take care.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor